# SDR CA150105006

- Difficulty date: January 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 32,320 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: HYLZ88821
- Condition: Unserviceable
- Location: Temperature
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IAW FAIRCHILD METRO 226 MAINTENANCE MANUAL 30-40-10, STEP `E`, FUNCTION TESTED R/H WINDSHIELD TEMP CONTROLLER, FOUND WOULD NOT CYCLE OFF. TEMPERATURE CONTROLLER REPLACED AND RETURNED TO SERVICE.
